# SDR YENA2018120490793

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 59,521 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR BEAM +Y1292 LOC. BTW FR 12 TO FR 24 IN PASSENGER CABIN; REF BP NR # 2018-374613 REPLACED FLOOR BEAM LOC +Y1292 BTW FR 12 TO FR 24 IN PASSENGER CABIN AS PER SRM A32051-72-11 AND DRAWING # D53112812.
